Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 179, Number 5, Pages 1054–1056 (Mi dan33787)  

MATHEMATICS

The convergence of the process of steepest descent

Yu. I. Lyubich

Kharkov State University

Full text: PDF file (370 kB)

Bibliographic databases:
UDC: 518:517.948
Presented: Л. В. Канторович
Received: 27.05.1967

Citation: Yu. I. Lyubich, “The convergence of the process of steepest descent”, Dokl. Akad. Nauk SSSR, 179:5 (1968), 1054–1056

Citation in format AMSBIB
\Bibitem{Lyu68}
\by Yu.~I.~Lyubich
\paper The convergence of the process of steepest descent
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 179
\issue 5
\pages 1054--1056
\mathnet{http://mi.mathnet.ru/dan33787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0234627}
\zmath{https://zbmath.org/?q=an:0191.15904}


Linking options:
  • http://mi.mathnet.ru/eng/dan33787
  • http://mi.mathnet.ru/eng/dan/v179/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022